MAUDE Adverse Event Report: COLOPLAST A/S SELF-CATH STRAIGHT TIP FEMALE; SC FEMALE W/LUER END 14FR

COLOPLAST A/S SELF-CATH STRAIGHT TIP FEMALE; SC FEMALE W/LUER END 14FR
Model Number 5019601400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
2 coloplast catheters were utilized by the end user which will be filed under separate mfr#'s.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, a female end-user informs that during the last year she has had 10 urinary tract infections (utis) and 19 hospital stays due to catheterising.During the last 30 years she has had recurrent utis and hospitalization.The end-uses states that it is not a problem with the catheters, they are not defective.The end-user also informs that she has been hospitalized overnight many times over the years of catheterizing and she has seen many doctors about how to stop the uti's from happening, but no solution has been found yet.No additional information was provided.

Brand Name
SELF-CATH STRAIGHT TIP FEMALE
Common Device Name
SC FEMALE W/LUER END 14FR
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11802686
Report Number3005945907-2021-00003
Device Sequence Number3659572
Product Code EZD
UDI-Device Identifier05708932575690
UDI-Public05708932575690
Combination Product (Y/N)N
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5019601400
Device Catalogue Number50196
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;